Cybernetics

, Volume 25, Issue 2, pp 153–157

Difference sets in noncyclic Abelian groups

  • L. E. Kopilovich
Article

DOI: 10.1007/BF01070123

Cite this article as:
Kopilovich, L.E. Cybern Syst Anal (1989) 25: 153. doi:10.1007/BF01070123

Abstract

We investigate the existence of (v, k, λ)-difference sets in noncyclic Abelian groups for k≤100.

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • L. E. Kopilovich

There are no affiliations available

Personalised recommendations